MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 75MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 75MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.075S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of trochanteric fixation nail advanced (tfna) which includes one (1) nail and two (2) 5mm locking screws on (b)(6) 2018 due to pain at the trochanteric region.The tfna was implanted on (b)(6) 2016.The patient was noted to have healed and the devices were removed intact.The surgery was successfully completed with no delay.There was no patient consequence; the patient outcome was reported as okay/complete.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Dhr review was completed part number: 04.038.075s , lot number: 7958763 , date of manufacture: 07 april 2015 , place of manufacture: elmira , part expiration date: 28 february 2025 , nonconformance noted: ncr#1129094.Description of dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna screw 75mm sterile product was processed through the normal manufacturing and inspection operations with no rework,however there was one nonconformity noted for scrapping one part due to a stray chip found in the m5 x 0.5 - 6h left hand extraction thread.This nonconformance would have no effect on the complaint as the m5 extraction thread still would lock on the instrument and permit extraction.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 75MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7569356
Report Number2939274-2018-52409
Device Sequence Number1317882
Product Code HSB
UDI-Device Identifier10886982098412
UDI-Public(01)10886982098412
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number04.038.075S
Device Catalogue Number04.038.075S
Device Lot Number7958763
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient Weight51